Self-dual sectors for scalar eld theories in (1 + 1) dimensions.
FERREIRA, Luiz Agostinho; KLIMAS, P.; ZAKRZEWSKI, Wojtek J.
Abstract: We use ideas of generalized self-duality conditions to construct real scalar field theories in (1 + 1)-dimensions with exact self dual sectors. The approach is based on a pre-potential U that defines the topological charge and the potential energy of these theories. In our algebraic method to construct the required pre-potentials we use the representation theory of Lie groups. This approach leads naturally to an infinite set of degenerate vacua and so to topologically non-trivial self-dual solutions of these models. We present explicit examples for the groups SU(2), SU(3) and SO(5) and discuss some properties of these solutions.
Journal of High Energy Physics
v. 2019, n. 1, p. 020-1-020-37 - Ano: 2019
Fator de Impacto: 5,541
    @article={002921343,author = {FERREIRA, Luiz Agostinho; KLIMAS, P.; ZAKRZEWSKI, Wojtek J.},title={Self-dual sectors for scalar eld theories in (1 + 1) dimensions},journal={Journal of High Energy Physics},note={v. 2019, n. 1, p. 020-1-020-37},year={2019}}

Contact us
São Carlos Institute of Physics - IFSC
Thank you for the message! We´ll be in touch as soon as possible..